Quantum stochastic differential equations driven by free noises and dilations of markovian semigroups
Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), pp. 199-223.
@article{RSMUP_1994__91__199_0,
     author = {Mancino, Maria Elvira},
     title = {Quantum stochastic differential equations driven by free noises and dilations of markovian semigroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {199--223},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {91},
     year = {1994},
     zbl = {0803.60053},
     mrnumber = {1289637},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__91__199_0/}
}
TY  - JOUR
AU  - Mancino, Maria Elvira
TI  - Quantum stochastic differential equations driven by free noises and dilations of markovian semigroups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1994
DA  - 1994///
SP  - 199
EP  - 223
VL  - 91
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1994__91__199_0/
UR  - https://zbmath.org/?q=an%3A0803.60053
UR  - https://www.ams.org/mathscinet-getitem?mr=1289637
LA  - en
ID  - RSMUP_1994__91__199_0
ER  - 
%0 Journal Article
%A Mancino, Maria Elvira
%T Quantum stochastic differential equations driven by free noises and dilations of markovian semigroups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1994
%P 199-223
%V 91
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1994__91__199_0
Mancino, Maria Elvira. Quantum stochastic differential equations driven by free noises and dilations of markovian semigroups. Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), pp. 199-223. http://www.numdam.org/item/RSMUP_1994__91__199_0/

[1] L. Accardi, On the quantum Feynman-Kac formula, Rend. Sem. Mat. Fis. Milano, 48 (1978). | MR | Zbl

[2] L. Accardi - F. FAGNOLA - J. QUAEGEBEUR, A representation free quantum stochastic calculus, J. Funct. Anal., 104 (1992). | MR | Zbl

[3] A.M. Chebotarev, The theory of the conservative dynamical semigroups and its applications, Preprint MIEM n. 1, March 1990. | MR | Zbl

[4] F. Fagnola, Characterization of isometric and unitary weakly differentiable cocycles in Fock space, Quantum Probability, VIII (1993). | MR

[5] F. Fagnola, On quantum stochastic integration with respect to «free» noises, Quantum Probability and Related Topics, VI (1991). | MR | Zbl

[6] F. Fagnola - M. Mancino, Free noise dilation of semigroups of countable state Markov processes, Quantum Probability and Related Topics, VII (1992). | MR | Zbl

[7] B. Kummerer - R. Speicher, Stochastic integration on the Cuntz algebra O∞, SFB-Preprint n. 602, Heidelberg, 1990. | Zbl

[8] A. Mohari - K.R. Parthasarathy, On a class of generalized Evans-Hudson flows related to classical Markov processes, Preprint, I.S.I. Delhi Centre, 1991. | Zbl

[9] K.R. Parthasarathy, An introduction to quantum stochastic calculus, I.S.I. New Delhi, 1990. | Zbl

[10] R. Speicher, A new example of «independence» and «white noise », Probab. Th. Rel. Fields, 84 (1990), pp. 141-159. | MR | Zbl